# SDR VNAA20231014021

- Difficulty date: October 14, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 22,461 hours, 28,846 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 601R3180581
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLIPS THAT ATTACH TO THE FWD AND AFT ENDS OF "ANGLE C" LOCATED ON INNER PORTION OF OUTER HANDLE BOX BELOW HINGE ARE CORRODED.
